ISSN 2086-0382 E-ISSN 2477-3344 CAUCHY Jurnal Matematika Murni dan Aplikasi Volume 5, Issue 4, May 2019 CAUCHY Vol. 5 No. 4 Pages: 169 – 215 Malang May 2018 ISSN 2086-0382 E-ISSN 2477-3344 πœ’ CAUCHY Jurnal Matematika Murni dan Aplikasi Volume 5, Issue 4, May 2019 ISSN : 2086-0382 E-ISSN : 2477-3344 CAUCHY is a mathematical journal published twice a year on May and November by the Mathematics Department, Faculty of Science and Technology, Maulana Malik Ibrahim State Islamic University of Malang. This journal includes research papers, literature studies, analysis, and problem solving in Mathematics (Algebra, Analysis, Statistics, Computing and Applied Mathematics). EDITORIAL BOARD Editor in Chief : Dr. Sri Harini, M.Si, Universitas Islam Negeri Maulana Malik Ibrahim Malang, Indonesia. Managing Editor : Mohammad Jamhuri, M.Si, Universitas Islam Negeri Maulana Malik Ibrahim Malang, Indonesia. Juhari, M.Si, Universitas Islam Negeri Maulana Malik Ibrahim Malang, Indonesia. Editorial Board : Mario Rosario Guarracino, Computational and Data Science Laboratory High Performance Computing and Networking Institute National Research Council of Italy, Italy Kartick Chandra Mondal, Jadavpur University, Salt Lake Campus, India Rowena Alma L. Betty, University of the Philippines Diliman, Philippines Subanar Seno, Gadjah Mada University, Indonesia Toto Nusantara, State University Of Malang, Indonesia Edy Tri Baskoro, Institut Teknologi Bandung, Indonesia Eridani Eridani, Airlangga University, Indonesia Abdul Halim Abdullah, University of Technology Malaysia, Malaysia Kusno, University of Jember, Indonesia Slamin, University of Jember, Indonesia Riswan Efendi, UIN Sultan Syarif Kasim Riau, Indonesia Arief Fatchul Huda, UIN Sunan Gunung Djati Bandung, Indonesia Usman Pagalay, Universitas Islam Negeri Maulana Malik Ibrahim Malang, Indonesia Abdussakir, Universitas Islam Negeri Maulana Malik Ibrahim Malang, Indonesia Ari Kusumastuti, Universitas Islam Negeri Maulana Malik Ibrahim Malang, Indonesia Fachrur Rozi, Universitas Islam Negeri Maulana Malik Ibrahim Malang, Indonesia CAUCHY Jurnal Matematika Murni dan Aplikasi Volume 5, Issue 4, May 2019 ISSN : 2086-0382 E-ISSN : 2477-3344 EDITORIAL BOARD Assistant Editor : Mohammad Nafie Jauhari, M.Si, Universitas Islam Negeri Maulana Malik Ibrahim Malang, Indonesia. Editorial Office Mathematics Department, Maulana Malik Ibrahim State Islamic University of Malang Gajayana st. 50 Malang, East Java, Indonesia 65144 Phone (+62) 81336397956, Faximile (+62) 341 558933 e-mail: cauchy@uin-malang.ac.id CAUCHY Jurnal Matematika Murni dan Aplikasi Volume 5, Issue 4, May 2019 ISSN : 2086-0382 E-ISSN : 2477-3344 FOCUS AND SCOPE CAUCHY-Jurnal Matematika Murni dan Aplikasi is a mathematical journal published twice a year in May and November by the Mathematics Department, Faculty of Science and Technology, Maulana Malik Ibrahim State Islamic University of Malang. We we lc om e a u t h or s for original articles (research), review articles, interesting case reports, special articles illustrations that focus on the Mathematics Pure and Applied. Subjects suitable for publication include, but are not limited to the following fields of: 1. Actuaria 2. Algebra 3. Analysis 4. Applied 5. Computing 6. Econometry 7. Statistics CAUCHY Jurnal Matematika Murni dan Aplikasi Volume 5, Issue 4, May 2019 ISSN : 2086-0382 E-ISSN : 2477-3344 INDEXING AND ABSTRACTING CAUCHY-Jurnal Matematika Murni dan Aplikasi has been covered (indexed and abstracted) by following services: 1. DOAJ - (2016-,)(https://doaj.org/toc/2477-3344) 2. D i m e n s i o n s 3. Moraref - (2015-,)-(http://moraref.or.id/index.php/browse/index/36) 4. OneSearch Indonesia - (2015-,)-(http://onesearch.id/Search/Results?filter[]=repoId:IOS2732) 5. Mendeley - (2013-,)-(https://www.mendeley.com/groups/5034091/cauchy/papers/) 6. Indonesian Scientific Journal Database (ISJD) - (2013-,)-(http://isjd.pdii.lipi.go.id/index.php/Direktori- Jurnal.html) 7. Google Scholar - (2009-,)-(https://scholar.google.co.id/citations?hl=en&view_op=list_works&gmla=AJsN- F6OmoFBk7Q0o2Q-9- XUIMca1zI8OZ9Lp2EhCtubhL9dCisxNYH9sAiEAU0g0UDT8tyM6Jk3Z666Zu46VRsBYZ6Vjc2a_w&user=dr K-5HkAAAAJ) 8. IPI - (2009-,)-(http://id.portalgaruda.org/?ref=browse&mod=viewjournal&journal=5272) http://moraref.or.id/index.php/ http://onesearch.id/Search/Results http://www.mendeley.com/groups/5034091/cauchy/papers/ http://isjd.pdii.lipi.go.id/index.php/ http://id.portalgaruda.org/ CAUCHY Jurnal Matematika Murni dan Aplikasi Volume 5, Issue 4, May 2019 ISSN : 2086-0382 E-ISSN : 2477-3344 TABLE OF CONTENTS Problem of Maximum Matching in Non-Bipartite Graph Using Edmonds’ Cardinality Matching Algorithm and Its Application in the Battle of Britain Case ................................................................................................................................................. 169 – 180 Application of Rectangular Matrices: Affine Cipher Using Asymmetric Keys ......... 181 – 185 Stability of Cancerous Chemotherapy Model with Obesity Effect ............................... 186 – 194 Mathematical Modelling On Transportation Method Apllication For Rice Distribution Cost Optimization ........................................................................................... 195 – 202 GSTAR-X-SUR Model with Neural Network Approach on Residuals .......................... 203 – 210 Modification of the Curve and the Surface Polynomial Bezier Using de Casteljau Algorithm ..................................................................................................................................... 211 – 215